Clozapine-induced diarrhoea: A case report of an unusual adverse reaction

Nosa Godwin Igbinomwanhia, James MacCabe, David M. Taylor, Maria C. Lobo

Research output: Contribution to journalArticlepeer-review

38 Downloads (Pure)

Abstract

Clozapine has proven efficacy in treatment-resistant schizophrenia, though there have been reports of untoward reactions to its use, including cases of rare side effects. The authors here describe a case of an unusual constellation of symptoms, predominantly diarrhoea, that consistently occurred over 3 attempts to treat a patient with clozapine. We conclude with a recommendation that clinicians need to be aware that new-onset diarrhoea may be an adverse reaction to clozapine.
Original languageEnglish
JournalPsychiatry Research Case Reports
Early online date19 Oct 2022
DOIs
Publication statusPublished - 1 Dec 2022

Fingerprint

Dive into the research topics of 'Clozapine-induced diarrhoea: A case report of an unusual adverse reaction'. Together they form a unique fingerprint.

Cite this